Results 1 to 13 of 13
Like Tree2Likes
  • 2 Post By GearHeaded

Thread: Anavar.

  1. #1
    ThisFackinGuy is offline New Member
    Join Date
    Nov 2018
    Posts
    7

    Anavar.

    Hey! New to the scene and forum... Just have a pretty basic question I'm sure..

    Started my very first anavar cycle on 11/5/18 25mg in the am and 25mg in the pm. Up until 11/6/18 my stools were typical. As of 11/6 my stool is now green. No other concerning issues.. Stools are of normal consistency no aches or pains no nausea vomiting or diarrhea.. Urine is clear as I'm drinking tons of water. Diet is also normal. Just the green stool! Is this normal? Concerning? Should I cut back to 25mg daily? I'm a 31 year old male. No health issues.

    Thanks for the help! Be nice! (I know how forums can get &#128514

  2. #2
    GearHeaded's Avatar
    GearHeaded is online now Anabolic Member
    Join Date
    Nov 2017
    Posts
    3,409
    sounds like the Anavar you got is super strong and its slowly turning you into the hulk . soon enough not just your poop will be green but your whole body
    MACKATTACK and Third Tier like this.

  3. #3
    ThisFackinGuy is offline New Member
    Join Date
    Nov 2018
    Posts
    7
    Quote Originally Posted by GearHeaded View Post
    sounds like the Anavar you got is super strong and its slowly turning you into the hulk . soon enough not just your poop will be green but your whole body
    Sooo what you're saying is cut it down to 25? �� I'd rather not turn green.. ��*♂️. Green stool is rather disturbing enough lol I don't think green skin is appropriate.

  4. #4
    The God Himself's Avatar
    The God Himself is online now Knowledgeable Member
    Join Date
    Sep 2017
    Posts
    239
    Getting a bloodwork done to see your liver enzymes immediately would be the first thing I have done at that point

  5. #5
    Ashop is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,266
    Quote Originally Posted by ThisFackinGuy View Post
    Hey! New to the scene and forum... Just have a pretty basic question I'm sure..

    Started my very first anavar cycle on 11/5/18 25mg in the am and 25mg in the pm. Up until 11/6/18 my stools were typical. As of 11/6 my stool is now green. No other concerning issues.. Stools are of normal consistency no aches or pains no nausea vomiting or diarrhea.. Urine is clear as I'm drinking tons of water. Diet is also normal. Just the green stool! Is this normal? Concerning? Should I cut back to 25mg daily? I'm a 31 year old male. No health issues.

    Thanks for the help! Be nice! (I know how forums can get ��)
    No other changes in diet or supplements?

  6. #6
    ThisFackinGuy is offline New Member
    Join Date
    Nov 2018
    Posts
    7
    Quote Originally Posted by Ashop View Post
    No other changes in diet or supplements?
    Not a single one! 100% whey protein and pre workout has always been the same.

    I don't always eat in the morning though. So I'll take my dose and usually have my protein shake prior to hitting the gym.

  7. #7
    ThisFackinGuy is offline New Member
    Join Date
    Nov 2018
    Posts
    7
    I'd also like to note the bottle says "pharma roids" on it. Idk if that's the manufacturer? Any knowledge of them? The pill is white and circular.

  8. #8
    GearHeaded's Avatar
    GearHeaded is online now Anabolic Member
    Join Date
    Nov 2017
    Posts
    3,409
    Quote Originally Posted by ThisFackinGuy View Post
    I'd also like to note the bottle says "pharma roids" on it. Idk if that's the manufacturer? Any knowledge of them? The pill is white and circular.
    Var is one of the most faked drugs out there.. doubt "pharma roids" is in any way shape or form real "pharma var", but idk too many ugl to keep track of now days

  9. #9
    ThisFackinGuy is offline New Member
    Join Date
    Nov 2018
    Posts
    7
    Quote Originally Posted by GearHeaded View Post
    Var is one of the most faked drugs out there.. doubt "pharma roids" is in any way shape or form real "pharma var", but idk too many ugl to keep track of now days
    Update! So I opted not to take my evening dose on 11/7 and I did not take my dose this morning.. As of 11am my stool is returning back to brown 🤷*♂️ so it's obvious the "anavar " was the cause. Maybe 50mg a day was too much for my system to handle for starting out. Probably going to give it a week or so of normal color stool and try again at 25mg a day and see what happens.

  10. #10
    redz's Avatar
    redz is online now Knowledgeable Member
    Join Date
    Nov 2007
    Location
    My HOME GYM
    Posts
    13,307
    Could be dye in the pills.

  11. #11
    ThisFackinGuy is offline New Member
    Join Date
    Nov 2018
    Posts
    7
    Quote Originally Posted by redz View Post
    Could be dye in the pills.
    Never thought about that since the pill was white haha but it could be! I mean had no other issues other than the light green poop lol and 1 day off of it all together and poop is back to normal.

  12. #12
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,849
    I’m happy to know I am not the only one that admires their own dumps lmao......

  13. #13
    ThisFackinGuy is offline New Member
    Join Date
    Nov 2018
    Posts
    7
    Quote Originally Posted by MACKATTACK View Post
    Iím happy to know I am not the only one that admires their own dumps lmao......
    Hahahaha shit color is important! When you've been shitting normal brown all your life and then start your first cycle and now it's green and can't find an answer for it it's concerning lol but I'm beginning to think it's normal for some when you're on a cycle 🤷*♂️

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •